# SDR WGFY2010FA0751002

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: General aviation
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 107,386 hours, 20,784 cycles
- Engine: Ge CF650*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 400
- Part time: 107,386 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR1, STA 248.00 STRAP WAS CRACKED.
